# SDR ASAA2013120896686

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 14,065 hours, 4,294 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE DISPLAYED ON THE GROUND.  ACFT GROUNDED.  QRH PROCEDURE COMPLETED.  BOTH FMC REBOOTED AND FMC DISAGREE DISPLAY DISAPPEARED.
